# SDR AALA201910249007

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N157AA
- Make and model: Airbus A321-231
- Aircraft serial: 6998
- Aircraft time: 11,633 hours, 4,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 151354
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EPSU 10WL FAIL MESSAGE ON TEST. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY IAW AMM 33-51-38. OPS CHECK GOOD. (SEE SDR # AALA201910249027)
